# SDR RYNA200700023

- Difficulty date: November 23, 2007
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52571
- Condition: Corroded
- Location: Bs 164-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CORRODED AT BS 1640-1661 AND RBL 13, WATER LINE 208.  REPLACED CABIN FLOOR SUPPORT BOTH INTERCOSTALS WHICH ARE FABRICATED FROM BOC1508-240-707ST73511 EXTRUSION PER QQA-200-111.
